Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Taking Zosert long-term. Worried about withdrawal symptoms

Hi , I am taking Zosert 100 mg from last 2 years suggested by a Psychiatrist, now I am habitual of the same. Now I am thinking that I should try to leave this medicine but a medical store person told me that you have to take this for a long time. now I am worried about the side effect of the same. kindly suggest me should I take it or try to leave. one more thing with the help of this medicine I feel too good .....
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  421
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Thanks for posting your query.

Zosert (Sertraline) is an antidepressant used for any psychotic disorders. It can cause psychological dependence after long term use. As you are taking it for 2 years, you must be advised by doctor to continue it. Duration of taking drug depend on type of disorder.You should report any new or worsening symptoms to your doctor like behaviour changes, anxiety, panic attacks, irritability,insomnia, agitation or feel more depressed, these are known side effects. You should talk to your psychiatrist before stopping drug.

Hope it helps.

Take Care!
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor